Follow
William E Fitzgibbon
William E Fitzgibbon
Professor of MathematicsUniversity of Houston
Verified email at uh.edu
Title
Cited by
Cited by
Year
Semilinear functional differential equations in Banach space
WE Fitzgibbon
Journal of Differential Equations 29 (1), 1-14, 1978
1831978
Global existence and boundedness of solutions to the extensible beam equation
WE Fitzgibbon
SIAM Journal on Mathematical Analysis 13 (5), 739-745, 1982
751982
Strongly damped quasilinear evolution equations
WE Fitzgibbon
Journal of Mathematical Analysis and Applications 79 (2), 536-550, 1981
671981
A mathematical model of the spread of feline leukemia virus (FeLV) through a highly heterogeneous spatial domain
WE Fitzgibbon, M Langlais, JJ Morgan
SIAM journal on mathematical analysis 33 (3), 570-588, 2001
592001
Semilinear integrodifferential equations in Banach space
WE Fitzgibbon
Nonlinear Analysis: Theory, Methods & Applications 4 (4), 745-760, 1980
531980
An outbreak vector-host epidemic model with spatial structure: the 2015–2016 Zika outbreak in Rio De Janeiro
WE Fitzgibbon, JJ Morgan, GF Webb
Theoretical Biology and Medical Modelling 14 (1), 1-17, 2017
492017
Diffusion epidemic models with incubation and crisscross dynamics
WE Fitzgibbon, ME Parrott, GF Webb
Mathematical biosciences 128 (1-2), 131-155, 1995
461995
A reaction-diffusion system modeling direct and indirect transmission of diseases
WE Fitzgibbon, M Langlais, JJ Morgan
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES B 4, 893-910, 2004
432004
Simple models for the transmission of microparasites between host populations living on noncoincident spatial domains
W Fitzgibbon, M Langlais
LECTURE NOTES IN MATHEMATICS-SPRINGER-VERLAG- 1936, 115, 2008
392008
Global existence and boundedness for a class of inhomogeneous semilinear parabolic systems
WE Fitzgibbon, J Morgan, R Sanders
Nonlinear Analysis: Theory, Methods & Applications 19 (9), 885-899, 1992
331992
A diffusive epidemic model on a bounded domain of arbitrary dimension
WE Fitzgibbon, JJ Morgan
321988
Stability for abstract nonlinear Volterra equations involving finite delay
WE Fitzgibbon
Journal of Mathematical Analysis and Applications 60 (2), 429-434, 1977
311977
A mathematical model for indirectly transmitted diseases
WE Fitzgibbon, M Langlais, JJ Morgan
Mathematical Biosciences 206 (2), 233-248, 2007
292007
Diffusive epidemic models with spatial and age dependent heterogeneity
WE Fitzgibbon, ME Parrott, G Webb
Discrete and Continuous Dynamical Systems 1 (1), 35-57, 1994
291994
A diffusive epidemic model with criss-cross dynamics
WE Fitzgibbon, CB Martin, JJ Morgan
Journal of mathematical analysis and applications 184 (3), 399-414, 1994
271994
Global existence and internal stabilization for areaction-diffusion system posed on non coincident spatial domains
S Aniţa, WE Fitzgibbon, M Langlais
Discrete and Continuous Dynamical Systems-B 11 (4), 805-822, 2009
252009
Existence of solutions for a class of weakly coupled semilinear elliptic systems
WE Fitzgibbon, J Morgan
Journal of differential equations 77 (2), 351-368, 1989
221989
Nonlinear diffusion
WE Fitzgibbon
Pitman, 1977
221977
Transformational paradigm for engineering and engineering technology education
E Barbieri, W Fitzgibbon
Proceedings of the 2008 IAJC-NAIT-IJME International Conference, Nashville, TN, 2008
212008
A degenerate reaction–diffusion system modeling atmospheric dispersion of pollutants
WE Fitzgibbon, M Langlais, JJ Morgan
Journal of mathematical analysis and applications 307 (2), 415-432, 2005
192005
The system can't perform the operation now. Try again later.
Articles 1–20